Statins Shown to Cause Fatigue

In a study of more than 1,000 adults, researchers at the University of California, San Diego, found that individuals taking cholesterol-lowering statin drugs are more likely than non-users to experience decreased energy, fatigue upon exertion, or both. The researchers suggest that these findings should be taken into account by doctors when weighing risk versus benefit in prescribing statins. … Read the full story from the UCSD Newsroom


More information:

  • Read the article in Archives of Internal Medicine
    Online First: June 11. 2012: Arch Intern Med. 2012;():1-2. doi:10.1001/archinternmed.2012.2171
  • Citation for Publication: Golomb BA, Evans MA, Dimsdale JE, White HL. Effects of statins on energy and fatigue with exertion: results from a randomized controlled trial. Arch Intern Med. Published online August 13, 2012. doi:10.1001/archinternmed.2012.2171..